Computation of waveguide modes for waveguides of arbitrary cross-section

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 236
  • Download : 0
Publisher
IEEE
Issue Date
1990-04
Language
English
Citation

MICROWAVES, OPTICS AND ANTENNAS, IEE PROCEEDINGS, v.137, no.2, pp.145 - 149

ISSN
0950-107X
URI
http://hdl.handle.net/10203/58999
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0